# SDR BUEA20160913001

- Difficulty date: September 9, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N459AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145185
- Aircraft time: 26,113 hours, 22,111 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT WHILE IN-FLIGHT, NIGHT VMC, FLIGHT CONTINUED TO INTENDED DESIGNATION.  NO IFE, FAINT ODOR OF SMOKE, BURNING RUBBER.  ODOR QUICKLY WENT AWAY.  NO VISIBLE SMOKE AT ALL.  AFTER LANDING LOUD RUMBLE FROM RT SIDE OF ACFT WAS HEARD AND FELT.  SHUTDOWN RT PACK AND NOISE WENT AWAY.  ACFT MAINTENANCE LOOKED AT THE ISSUE AND DETERMINED THAT RT PACK, NR 2, WAS AT FAULT.  NR 2 PACK WAS PLACED ON MEL 21-51-00.  AT THIS TIME IT IS UNDERDETERMINED WHAT PART IS FAULTY BUT THE EFFECTED SYS HAS BEEN ELIMINATED.  MORE INFORMATION TO FOLLOW IN A SUPPLEMENTAL REPORT.
